# SDR SWIA202162758

- Difficulty date: September 26, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* INTERCOSTAL BETWEEN FS 349.00 AND FS 364.00, BETWEEN STGR 27 AND STGR 26R HAS SEVERAL AREAS OF CORROSION ON OBD SIDE.   (C-CHECK RO 11-24-21)   REPLACED INTERCOSTAL BETWEEN FS349.00 AND FS364.00 BETWEEN STR 27 AND STR 26R REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG SH670-32050 REV. J. COMPLIED WITH 51-900-1002-SKY. LEAK CHECK GOOD.
